# SDR DLL10991496

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1524132
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE LT HORIZONTAL STABILIZER WAS FOUND   WITH A .75 INCH LONG CRACK AT FS 80 AT THE RUNOUT OF STRINGER   31.  THE CRACK WAS ROUTED OUT OF THE SKIN WITH A 1.5 INCH DIA   HOLE AND REPAIRED WITH AN ALUMINUM DOUBLER AND TRIPLER PER  ER/A 367701-14 AND L1011 SRM 55-15-00, FIG 802.
